# SDR HNAA0600033

- Difficulty date: April 17, 2006
- Submitted: May 6, 2006
- Operation: Air carrier
- Aircraft: N965HA
- Make and model: Dhav DHC8201
- Aircraft serial: 450
- Aircraft time: 16,353 hours, 18,372 cycles
- Engine: Pwa PW123
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER T/O, NR 2 ENGINE TQ INDICATION WENT TO ZERO AND NR 2 ECU CAUTION LIGHT ILLUMINATED.  REMOVED AND REPLACED ENGINE HARNESS.  P/N AND S/N TO FOLLOW.
